# SDR SWIA200820316

- Difficulty date: November 3, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 13,417 hours, 8,433 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL128903
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6732 - GEAR DISAGREE CAUTION WHEN SELECTING GEAR DOWN.  REPLACED LANDING GEAR SELECTOR VALVE, PN: 53340-7, SN ON: 1342/04, SN OFF: 1289/03.
